# SDR SWIA200717946

- Difficulty date: March 3, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 14,824 hours, 11,388 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.2" CRACK AT ENGINE SUPPORT BEAM AFT, TOP, MID SECTION OF BEAM DURING AD 2004-10-3/01.  FABRICATED AND INSTALLED AN ALUMINUM REPAIR IN THE CRACKED ENGINE SUPPORT BEAM IAW CRJ REO NRS 601R-53-61-345 AND 601R-53-61-368.
